iHerb Customer Reviews
Tribulus A+++ Testosterone Booster.
5 people found the following review helpful
Posted by bodybuilder on Jun 30, 2012
Tribulus is one of the most popular and effective testosterone boosters around. I would recommend Tribulus as an essential for anyone wanting to build more muscle. Remember that a percentage of all testosterone will convert to estrogen... More Testosterone = More Estrogen = Manboobs... If you take testosterone boosters it's probably a good idea to take an estrogen blocker... The most effective blocker i've found is 3,6,17-Androstenetrione which I-herb doesn't seem to sell... Also remember that alcohol can decrease your testosterone levels by about 40% so if you drink 24 hours before or after going to the gym you are going to undo the benefits of taking tribulus.
WHO NEEDS VIAGRA
4 people found the following review helpful
Posted by Reviewer1873453 on Aug 19, 2010
I have high blood pressure and i know that sometimes can effect your sexual drive, I did not want to go the Viagra route so i looked at naturla ways to enhance my energy level....WOW i use the Tribulus 1000 Maca 500 and the TestoJack 100 before you go the chemical route check it out..You will love the Natural Results
This product helped me so much.
8 people found the following review helpful
Posted by Reviewer2791228 on Sep 02, 2009
I started taking this product to increase my testosterone levels and assist to increase strength. I have been a fatigue and fibromyalgia sufferer and now only rest once a day! I feel stronger and an added bonus was increased sexual sensitivity and desire! I am pre-menopausal and staying on this product. I take pregnelolene also and this combination has worked for me instead of accepting HRT.
Works for a while
11 people found the following review helpful
Posted by Reviewer1964602 on Jul 03, 2008
These ayurvedic herbs should be rotated, but they only work for a short period, then you need to take a rest period, 3 weeks or so, before trying them again.
Tribulus effect on me
7 people found the following review helpful
Posted by Reviewer1192065 on Oct 31, 2007
This product made me very agitated and sort of angry, which is not my normal state. I guess I felt like my testosorone was way high; maybe I should try a lower dose, but got afraid of it after a three days. I stopped taking it, but maybe I will try cutting the pill in half and see.